Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Mxblue

Member
  • Posts

    17
  • Joined

  • Last visited

Reputation

0 Neutral

2 Followers

About Mxblue

  • Birthday 07/05/1991

Profile Information

  • Gender
    Male
  • Location
    New York
  1. I have heard of the "initial breakout" and I know that some people do not go through it. I am probably going to be taking accutane in month or so, and I have done a bunch of research on it. some people break out like crazy on and off for like a month and a half, some just get better slowly from the start, and some have a bad breakout, then get better. These are the three cases I've heard about, and usually I hear that the first month can be rough, but it's well worth it in the long run. Id
  2. Believe it or not I've tried tons of products. I started with benza clin when i was like 14, im almost 17 now. Then I moved on to a lot of otc products (proactive and things like that) None of those worked at all, so I asked my doctor about what I should do. He put me on some cream that did absolutely nothing at all. This is when i was like 15, and I decided to go to a derm and see how I could clear up my acne. He put me on tetracycline, and tazorac cream. Did that cycle and it helped for
  3. these are some pictures of my skin as of now. The light makes it look better than it is, although the left side of my face is pretty clear. My right side gets a new pimple every day (sometimes on my chin, or nose if I'm really unlucky) Also you can't see the blackheads on my nose, and a few that are on my face all around. Will accutane help those as well. And on my chin, i have a bunch of little tiny almost mountainous pimples that have pimple juice in them. They arent noticeable unless i
  4. thanks a lot you guys. one more question; are there any prerequisite things you have to do before taking accutane. For instance have your blood taken, or anything like that. I ask this because my derm appt is on june 18 and I would love to be on accutane within like a day of that, but if not then whatever. Also does is your skin as sensitive to sun as it is whilst on doxy, because I got burned bad once from being in the sun for only like 2 hours. Lastly, what is a good non-oily sunscreen tha
  5. Okay, so I've had acne for like 3 years now, and it's very slowly getting worse. I'm on my third month of doxy, and differin and it's not clearing up my skin, but not making me break out. All in all im not happy with the results of this treatment at all. The side affects of the doxy weren't worth the little improvement that I gained. I go to the derm in like a few weeks, and I'm going to talk to him about using accutane. Believe me, I have read countless story's and experiences about people
  6. i've never heard of viagra helping acne, and I think all viagra does is make blood go to your penis for a few hours. From what I've heard it's more of just a physical thing rather than hormonal.
  7. hey sorry it took so long to get back to you, ive been kinda busy. yeah my acne is goin away pretty nicely, im kinda over the whole deal with being down about it. I wrote that gstory cause i just needed to get some emotions off my chest. My dermatologist proscribed me to take doxy for like 3 months, and use differin .3% for the same amount of time. I quit smoking ciggs so i think that got som

  8. i know its hard not to squeeze and pop pimples; but the more you irritate them, the longer they will be noticeable. Also, this can lead to scarring, which is very annoying.
  9. hiya there!!! i've read ur acne story, errr, ur life story for that matter..well, i've been taking doxycycline too for 2 weeks now, yet i get those bumps still..got moderate acne too..yet im positive that this will work in a month or two..how long did ur derma prescribe u to take it?? for now, just follow what is prescribed..pray that it will b ok soon.. and be good!! g

  10. Mxblue

    ME!

    just some pictures of me, and some friends
  11. well should i keep going through with my orders, i still have a little over 2 months till my next derm appointment. The differin seems to help a little, but its getting worse now. also, ive heard that this helps some people
  12. Ok, so i have moderate acne; and my dermatologist put me on doxycycline (100mg) twice a day, and differin .3% at night. Its been like 3 weeks and my skin was good for week, then started getting progressively worse. My skin is now probably in one of the worse states its ever been in. Is this one of those medications where it gets worse before it gets better? Please help
  13. hey, im brand new to this site, and I would say that we have the exact same acne, and storys. It seems like whenever i try a new product, it has immediate results, and my face looks great for a week or so, then I just get a bunch or new red pimples. I was recently put on doxycycline, and differin, and im told that it gets worse before it gets better (im assuming im in the worse phase now) Ill let you know my results, and if you ever need anyone to talk to, im here. for me, acne has taken mor
×